2021 Virtual Spring Meeting

## CO/WY AAPT

## Connecting Teachers in a Physically-Distant World

## Meeting Schedule (APRIL 10, 2021)

8:30	Welcome & Logistics
8:40	Discussion forum: Virtual Meet & Greet
9:00	Invited workshop: Mindfulness & Empathy in the Science Classroom (Nadene Klein)
9:50	Break (5 min)
9:55	Contributed workshop: #LeadeshipGoals (Nicole Schrode & Shannon Wachowski)
10:25	Business meeting
10:55	Break (5 min)
11:00	Contributed talk: A Question of Modalities (Suzanne Taylor)
11:15	Invited workshop: STeLLA: Science Teacher Learning from Lesson Analysis (Connie Hvidsten)
12:05	Lunch break
12:50	Discussion forum: What the heck is that? (Courtney Willis)
1:00	Contributed talk: Raising the Bar in an Alternative Setting (Nadene Klein)
1:15	Contributed short talk: Exploring the Details of Rainbow Formation Using GeoGebra (David Chandler)
1:20	Contributed short talk: Sensor Cart Physics (Roger Larson)
1:25	Contributed short talk: Where do heavy R-process elements come from? (Caroline Leach)
1:30	Invited talk: Galactic black holes & the 2020 Nobel Prize in Physics (Mariana Lazarova)
1:55	Break (5 min)
2:00	Contributed workshop: <i>Teaching Waves with PEER Physics Open Source Resources for General Physics</i> (Emily Quinty & Shelly Belleau)
2:45	Break (5 min)
2:50	Invited talk: Effective traditional and virtual education outreach (Brian Jones)
3:40	Break (5 min)
3:45	Discussion forum: DIY @ Home Demo Show & Competition (Mariana Lazarova)
4:15	PRIZE drawing & Farewell